Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
|lindsey6708 - Thu Sep 10, 2009 8:52 pm||
I have pcos. I've been through all the rounds of clomid and nothing worked. Now I have lost almost 40 pounds and my periods are coming in regularly (every 28-30 days) for the past 4 months. Now what? Should i start fertility testing again? are my odds better to get pregnant.And will I go back on the Clomid again or not since my body has changed so much? What are the odds that I am now ovulating?
|Debbie Miller, RN - Sun Sep 20, 2009 5:20 pm||
You have done so well in getting things in control. There is a very good possibility you may be ovulating and if you need to know for sure, you could use ovulation predictors. Monitor your basal body temperature which will rise 0.4 to 1.0 degree. Use a basal body temperature thermometer to chart it. You will also likely have an increase in secretions (cerical mucus in a consistency of egg whites).
Even if you ovulate every month, it can still take several months to a year to achieve pregnancy since everything must come together - sperm present at the time of ovulation, fertilization and implantation, followed by normal growth and development. You may still need clomid if at the end of the year you are not yet pregnant, or sooner if you determine ovulation problems.
Losing the weight definitely improves your chances of a successful pregnancy so congratulations on that!
Good luck in your efforts.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.